# SDR DXTA200803071

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 9,271 hours, 5,845 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR INDICATOR LIGHT NOT ILLUMINATED WHEN GEAR HANDLE IS DOWN.  RELAMPED LT MLG LIGHT IAW MM 33-10-00. CYCLED LANDING GEARS SEVERAL TIMES, ALL ANNUNCIATORS FUNCTIONED NORMALLY AS PER MM 32-10-00.  OPS CHECK OK.
